American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Mxx) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jesse Johnson. Stable functions and common stabilizations of Heegaard splittings. Trans. Amer. Math. Soc. 361 (2009) 3747-3765. MR 2491898.
Abstract, references, and article information
View Article: PDF

[2] Tahl Nowik. Immersions of surfaces into aspherical 3-manifolds. Trans. Amer. Math. Soc. 361 (2009) 1833-1852. MR 2465819.
Abstract, references, and article information
View Article: PDF

[3] J. W. Cannon, W. J. Floyd and W. R. Parry. Twisted face-pairing 3-manifolds. Trans. Amer. Math. Soc. 354 (2002) 2369-2397. MR 1885657.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1